Afrin No drip Allergy/Sinus .5 oz - Contains a special blend of ingredients that works in seconds to cool and soothe your sinuses. Works for up to 12 hours, relieves nasal congestion in seconds, and doesn't cause drowsiness.
ES: Afrin No drip Allergy/Sinus .5 oz
922-10624 ACTIVE INGREDIENTS: Oxymetazoline hydrochloride 0.05%
922-10624 INACTIVE INGREDIENTS: benzalkonium chloride solution, benzyl alcohol, camphor, edetate disodium, eucalyptol, menthol, microcrystalline cellulose and carboxymethylcellulose sodium, polyethylene glycol, povidone, propylene glycol, purified water, sodium phosphate dibasic, sodium phosphate monobasic.
3 per quarter